# SDR SWIA200110467

- Difficulty date: December 23, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 6,307 hours, 6,427 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 11 DEGREES DURING FLAP RETRACTION.  REMOVED AND REPLACED LEFT BPSU IAW 27-51-10.  ADJUSTED POTENTIOMETERS 6 AND 7 (6 FROM -0.019 TO 0.011; 7 FROM -0.013 TO 0.011).  OPS CHECK GOOD.
